- Open Access
Classes of multivalent analytic and meromorphic functions with two fixed points
© Dziok; licensee Springer 2013
- Received: 20 December 2012
- Accepted: 18 March 2013
- Published: 5 April 2013
The object of the present paper is to investigate the coefficients estimates, distortion properties, the radii of starlikeness and convexity, subordination theorems, partial sums and integral mean inequalities for classes of functions with two fixed points. Some remarks depicting consequences of the main results are also mentioned.
MSC:30C45, 30C50, 30C55.
- analytic functions
- varying arguments
- fixed points
- Montel’s normalization
- Hadamard product
We note that for we have the class of functions which are meromorphic in , , and for we obtain the class of functions which are analytic in .
We denote by the class of all functions , which are convex of order α in and by we denote the class of all functions , which are starlike of order α in .
where ρ is a fixed point from the unit disk . We see that for the normalization (4) is the classical normalization (3).
Let us denote by the class of functions with Montel’s normalization (4). It will be called the class of functions with two fixed points.
Let A, B, δ be real parameters, , , , and let .
The object of the present paper is to investigate the coefficients estimates, distortion properties, the radii of starlikeness and convexity, subordination theorems, partial sums and integral mean inequalities for the classes of functions with varying argument of coefficients. Some remarks depicting consequences of the main results are also mentioned.
We first mention a sufficient condition for the function to belong to the class .
Thus, by (15) we obtain (12). Hence and the proof is complete. □
Theorem 2 Let . Then if and only if the condition (15) holds true.
which, upon letting , readily yields the assertion (15). □
By applying Theorem 2, we can deduce following result.
Then the conditions (15) and (16) are equivalent. □
From Theorem 3, we obtain the following lemma.
By Lemma 1 and Theorem 3, we have following two corollaries.
is the extremal function.
then all of the coefficients of the class are unbounded.
By putting in Theorem 3 and Corollary 1, we have the corollaries listed below.
are the extremal functions.
From Theorem 2, we have the following lemma.
as the following corollary.
The result is sharp, with the extremal function of the form (21) and .
and we have the assertion (27). Making use of Lemma 2, in conjunction with (17), we readily obtain the assertion (29) of Theorem 4. □
Putting in Theorem 4 we have the following corollary.
The result is sharp, with the extremal function of the form (24).
are the extremal functions.
The functions of the form (33) realize equality in (35), and the radius r cannot be larger. Thus we have (32). □
The following result may be proved in much the same way as Theorem 5.
The functions of the form (33) are the extremal functions.
Thus, by Theorems 5 and 6 we have the following corollary.
Before stating and proving our subordination theorems for the class , we need the following definition and lemma.
Lemma 3 
If p and are odd, and , then the constant factor ε cannot be replaced by a larger number.
and the constant (41) cannot be replaced by any larger one. □
Remark 1 By using (17) in Theorem 7, we obtain the result related to the class . Moreover, by putting , we have the following corollary.
Corollary 8 Let the sequence satisfy the inequality (25). If and , then conditions (39) and (40) hold true. If p and are odd, and , then the constant factor cannot be replaced by a larger number.
Due to Littlewood , we obtain integral means inequalities for the functions from the class .
Lemma 4 
Applying Lemma 4 and Theorem 2, we prove the following result.
where is defined by (33).
Thus, by definition of subordination we have (44) and this completes the proof. □
By using (17) in Theorem 8 we have the following corollary.
where is defined by (21).
In this section, we consider partial sums of functions in the class and obtain sharp lower bounds for the ratios of real part of f to and to .
The bounds are sharp, with the extremal functions defined by (21).
This completes the proof. □
The bounds are sharp, with the extremal functions defined by (21).
the proof is analogous to that of Theorem 9, and we omit the details. □
Remark 2 By using (17) in Theorems 9 and 10, we obtain the results related to the class .
are the well-known classes of δ-starlike functions of order γ and δ-uniformly convex functions of order γ, respectively. In particular, the classes , were introduced by Goodman , and Wisniowska et al.  and , respectively (see also ).
was introduced and studied by Raina and Bansal .
defined by Srivastava et al. .
By choosing the function φ, we can obtain a lot of important linear operators, and in consequence new and also well-known classes of functions. We can listed here some of these linear operators as the Salagean operator, the Cho-Kim-Srivastava operator, the Dziok-Raina operator, the Hohlov operator, the Dziok-Srivastava operator, the Carlson-Shaffer operator, the Ruscheweyh derivative operator, the generalized Bernardi-Libera-Livingston operator, the fractional derivative operator and so on (see, for the precise relationships [14, 17]).
If we apply the results presented in the paper to the classes discussed above, we can lead to several results. Some of these were obtained in earlier works; see, for example, [3–17, 21, 23–26, 30–35].
Dedicated to Professor Hari M Srivastava.
- Montel P: Leçons sur les Fonctions Univalentes ou Multivalentes. Gauthier-Villars, Paris; 1933.Google Scholar
- Silverman H: Univalent functions with varying arguments. Houst. J. Math. 1981, 7: 283–287.Google Scholar
- Srivastava HM, Owa S: Certain classes of analytic functions with varying arguments. J. Math. Anal. Appl. 1988, 136: 217–228. 10.1016/0022-247X(88)90127-8MathSciNetView ArticleGoogle Scholar
- Aouf MK, Dziok J: Distortion and convolutional theorems for operators of generalized fractional calculus involving Wright function. J. Appl. Anal. 2008, 14(2):183–192.MathSciNetView ArticleGoogle Scholar
- Aouf MK, Hossen HM, Srivastava HM: Some families of multivalent functions. Comput. Math. Appl. 2000, 39: 39–48.MathSciNetView ArticleGoogle Scholar
- Aouf MK, Srivastava HM: Some families of starlike functions with negative coefficients. J. Math. Anal. Appl. 1996, 203(3):762–790. 10.1006/jmaa.1996.0411MathSciNetView ArticleGoogle Scholar
- Chen M-P, Irmak H, Srivastava HM: Some families of multivalently analytic functions with negative coefficients. J. Math. Anal. Appl. 1997, 214(2):674–690. 10.1006/jmaa.1997.5615MathSciNetView ArticleGoogle Scholar
- Cho NE, Bulboaca T, Srivastava HM: A general family of integral operators and associated subordination and superordination properties of some special analytic function classes. Appl. Math. Comput. 2012, 219: 2278–2288. 10.1016/j.amc.2012.08.075MathSciNetView ArticleGoogle Scholar
- Cho NE, Kim IH, Srivastava HM: Sandwich-type theorems for multivalent functions associated with the Srivastava-Attiya operator. Appl. Math. Comput. 2010, 217: 918–928. 10.1016/j.amc.2010.06.036MathSciNetView ArticleGoogle Scholar
- Dziok J: A new class of multivalent analytic functions defined by the Hadamard product. Demonstr. Math. 2011, 44(2):233–251.MathSciNetGoogle Scholar
- Dziok J: Classes of functions defined by certain differential-integral operators. J. Comput. Appl. Math. 1999, 105(1–2):245–255. 10.1016/S0377-0427(99)00014-XMathSciNetView ArticleGoogle Scholar
- Dziok J: Applications of the Jack lemma. Acta Math. Hung. 2004, 105: 93–102.MathSciNetView ArticleGoogle Scholar
- Dziok J: On the convex combination of the Dziok-Srivastava operator. Appl. Math. Comput. 2007, 188(2):1214–1220. 10.1016/j.amc.2006.10.081MathSciNetView ArticleGoogle Scholar
- Dziok J, Raina RK: Families of analytic functions associated with the Wright generalized hypergeometric function. Demonstr. Math. 2004, 37(3):533–542.MathSciNetGoogle Scholar
- Dziok J, Raina RK, Srivastava HM: Some classes of analytic functions associated with operators on Hilbert space involving Wright’s generalized hypergeometric function. Proc. Jangieon Math. Soc. 2004, 7: 43–55.MathSciNetGoogle Scholar
- Dziok J, Srivastava HM: Certain subclasses of analytic functions associated with the generalized hypergeometric function. Integral Transforms Spec. Funct. 2003, 14: 7–18. 10.1080/10652460304543MathSciNetView ArticleGoogle Scholar
- Dziok J, Srivastava HM: Classes of analytic functions associated with the generalized hypergeometric function. Appl. Math. Comput. 1999, 103: 1–13.MathSciNetView ArticleGoogle Scholar
- Goodman AW: On uniformly convex functions. Ann. Pol. Math. 1991, 56: 87–92.Google Scholar
- Kanas S, Wisniowska A: Conic regions and k -uniform convexity. J. Comput. Appl. Math. 1999, 105: 327–336. 10.1016/S0377-0427(99)00018-7MathSciNetView ArticleGoogle Scholar
- Kanas S, Srivastava HM: Linear operators associated with k -uniformly convex functions. Integral Transforms Spec. Funct. 2000, 9: 121–132. 10.1080/10652460008819249MathSciNetView ArticleGoogle Scholar
- Kulkarni SR, Naik UH, Srivastava HM: An application of fractional calculus to a new class of multivalent functions with negative coefficients. Comput. Math. Appl. 1999, 38(5–6):169–182. 10.1016/S0898-1221(99)00224-2MathSciNetView ArticleGoogle Scholar
- Littlewood JE: On inequalities in theory of functions. Proc. Lond. Math. Soc. 1925, 23: 481–519. 10.1112/plms/s2-23.1.481View ArticleGoogle Scholar
- Liu J-L, Srivastava HM: Certain properties of the Dziok-Srivastava operator. Appl. Math. Comput. 2004, 159: 485–493. 10.1016/j.amc.2003.08.133MathSciNetView ArticleGoogle Scholar
- Raina RK, Bansal D: Some properties of a new class of analytic functions defined in terms of a Hadamard product. J. Inequal. Pure Appl. Math. 2008., 9: Article ID 22Google Scholar
- Raina RK, Srivastava HM: A unified presentation of certain subclasses of prestarlike functions with negative coefficients. Comput. Math. Appl. 1999, 38(11–12):71–78. 10.1016/S0898-1221(99)00286-2MathSciNetView ArticleGoogle Scholar
- Ramachandran C, Shanmugam TN, Srivastava HM, Swaminathan A: A unified class of k -uniformly convex functions defined by the Dziok-Srivastava linear operator. Appl. Math. Comput. 2007, 190: 1627–1636. 10.1016/j.amc.2007.02.042MathSciNetView ArticleGoogle Scholar
- Silvia EM: Partial sums of convex functions of order α . Houst. J. Math. 1985, 11: 397–404.MathSciNetGoogle Scholar
- Sokół J: On some applications of the Dziok-Srivastava operator. Appl. Math. Comput. 2008, 201: 774–780. 10.1016/j.amc.2008.01.013MathSciNetView ArticleGoogle Scholar
- Sokół J, Wiśniowska A: On some classes of starlike functions related with parabola. Folia Sci. Univ. Tech. Resov. 1993, 121: 35–42.Google Scholar
- Srivastava HM, Murugusundaramoorthy G, Sivasubramanian S: Hypergeometric functions in the parabolic starlike and uniformly convex domains. Integral Transforms Spec. Funct. 2007, 18: 511–520. 10.1080/10652460701391324MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Li Q-G, Jiang Y-P: Certain subclasses of multivalent analytic functions involving the generalized Srivastava-Attiya operator. Integral Transforms Spec. Funct. 2010, 21: 221–234. 10.1080/10652460903098248MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Liu Z-H, Xiang R-G: Some criteria for meromorphic multivalent starlike functions. Appl. Math. Comput. 2011, 218: 1107–1111. 10.1016/j.amc.2011.03.079MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Liu Z-H, Cataş A: On neighborhoods and partial sums of certain meromorphic multivalent functions. Appl. Math. Lett. 2011, 24(6):864–868. 10.1016/j.aml.2010.12.033MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Sun Y, Xu N: Some properties of certain meromorphic close-to-convex functions. Appl. Math. Lett. 2012, 25: 454–460. 10.1016/j.aml.2011.09.035MathSciNetView ArticleGoogle Scholar
- Wang Z-G, Sun Y, Zhang Z-H: Certain classes of meromorphic multivalent functions. Comput. Math. Appl. 2009, 58: 1408–1417. 10.1016/j.camwa.2009.07.020MathSciNetView ArticleGoogle Scholar
- Wilf HS: Subordinating factor sequence for convex maps of the unit circle. Proc. Am. Math. Soc. 1961, 12: 689–693. 10.1090/S0002-9939-1961-0125214-5MathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.